Thank you. I went to my dr who said it should right itself which is basically what my onc dr said. I'll have to wait and see but I have said I don't want any chemo in that arm at the moment. we'll have to wait and see how it goes. But thank you everyone for your help.
Hi all it is cording by the sounds of it , I had a reaction after my first fec and was told by a and e that it was a reaction to the chemo, it got worse after my second round and it was very painful and I couldn't straighten my arm at all, my onc dr said no more chemo in that arm and I was fitted with a groshong line into my chest, bit uncomfortable to have done but made my following four teatments a doddle and taking bloods and having antibiotics were done via line, not sure why you were not offered one, my arm is much better now but not 100% onc dr said it'll take a good twelve months to right its self, but having blood pressure monitor on it in hospital to have my line removed recently has made it all the worse again, so must make sure not to let them do that again, I would speak to you onc dr and voice your concerns and discomfort ,
I finished chemo 6 weeks ago and have developed a nasty pain in my arm when I try to stretch it out.When I phoned the BC nurse for advise she said it sounded like "cording" and to do the arm exercises I did after surgery. Helps a bit to loosen it up but half an hour later it tightens up again. I shall mention it at my pro -op next week (having further surgery as didn't get clear margins first time round!) as BC nurse also said I could be referred for physio.
Best wishes Gill
Who gave you the creams Passant? Did you go to your doctor or talk to the nurses at the hospital? I don't know who to go to about it. They don't seem concerned but it is affecting what I do. I can't put things on top of the cupboard using that arm as I can not stretch it out. I'm right handed and it's that arm.
I mentioned it to my consultant but he didn't seem concerned. Said it will sort itself but it's now nearly 6 weeks and feels the same. It is making me feel sick
Something felt weird during my second round of FEC. It was going in ok but there was an odd sensation on my arm. Afterwards the pain didn't go away and I have recently had my third round of FEC and still have it. It is around the inside of my elbow and down the forearm. I can't straighten my arm very well anymore. Have to take paracetamol daily for the pain. My friend said she had noticed the saline wasn't dripping all the way through the treatment and that means the chemo wasn't diluted enough. Has anyone else had anything similer? If so, will the pain go? I am wary of anything going in that arm now.